Couldn't find what you looking for?

TRY OUR SEARCH!

I have a question related to the meds I take. Actually I wonder could my meds affect memory. I suffer from severe form of acne and I was on minocin for years bit recently I started taking accutane and I can bet it effect my memory so would like to get some more info about meds effecting memory. I am a student and this really affects my school results I think I am even being depressed so… anyway could my meds effect memory. Thanks!

Loading...

Yes! It your meds could effect memory. The fact is that accutane might have caused you being depressed meaning you are not interested in learning so it all has something to do with your memory. I know it for I was also on accutane and though it helped me treating my acne problem it has caused me some other health and mental difficulties that I had a huge problem dealing with. And my memory was affected that much that at some point I was not able to remember even some simple data. But as I was explained it all was a result of my accutane treatment that have caused me being depressed and my depression led to a lack of learning interest as well as memory problems. So ever since I stopped taking accutane I regained my memory capability so as you may see from my case it is most likely that your meds could effect memory. Talk it over with your doc so he could find some better solution for your problem.
Reply

Loading...